# SDR AWXA200500060

- Difficulty date: December 28, 2004
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69353654
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK 3 EACH CRACKS WERE FOUND IN CABIN FLOOR STIFFENER ANGLE BETWEEN BS 380 AND BS 400, AT BL 0.  MAINTENANCE REMOVED CRACKED STIFFENER ANGLE FROM BS 380 TO BS 400, AT BL 0; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 69-35365; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 3 & 8.
